• Janicem's Avatar
  • Janicem's Avatar

    Janicem asked a questionCancer of Unknown Primary

    Changes in your menstral cycle? I no longer have one. Will it ever come back? And do you always loose the desire for sex

    4 answers
    • CarolLHRN's Avatar
      CarolLHRN

      I had the same experiences at IKickedIt. I had a heavy cycle when I started radiation and 5FU. That was in September. I have had nothing since. I just started FOLFOX so I don't plan on anything happening soon. Being 38, my GYN is not sure what will happen. He suggested I wait about 6 months after I finish treatment before I consider supplements to help with the hot flashes. Mine were improving until I started FOLFOX and now they are back like crazy.

      As far as a sex drive, I don't have one at all. I am single and this worries me a bit as I have put my life on hold for a year as far as dating to get through my treatments and surgery. I am really hoping when all chemicals are gone and I don't have the ileostomy, my drive will return. My GYN told me that the supplements for the hot flashes would help with my sex drive as well.

      Personally, I'm just going to sit on it and wait for a while and see what happens. I have faith that once my body is back in balance, nature will take it's course again. I don't have any children so the thought of being in permanent menopause is very sad for me so I have hope everything will come back in do time. It's funny, when you have periods you wish you didn't and when you don't, you wish you did!

      almost 5 years ago
    • LizGrant's Avatar
      LizGrant

      Helo, I'm new and don't know if you are still having this problem, but yes my cycle became very irregular. During treatment I eventually missed several periods and once I stopped chemo I didn't have one for several months. For a while I thought it had thrown me into menopause and only being 29 I would have been shocked but after about 3-4 months it returned. I also had a lot of hormonal issues during the time such as mood swings, cravings, etc.

      almost 4 years ago
    • LizGrant's Avatar
      LizGrant

      Oh and yes my treatment KILLED my sex drive. Honestly that seemed like the least interesting thing to do also b/c of the joint pain I thought, no way! It lasted a while after treatment and it slowly, but surely came back as well :) Luckily, my husband was understanding.

      almost 4 years ago
  • Janicem's Avatar

    Janicem started following

  • Janicem's Avatar

    Janicem wrote on KathyB's wall

    What type of treatment are you going to have?

  • Janicem's Avatar

    Janicem started following

    User: GregP_WN

  • Janicem's Avatar

    Janicem started following

    User: Elaine